# SDR SWAA2021050612099

- Difficulty date: January 23, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 50,039 hours, 26,228 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STABILIZER UPPER SLIDING SEAL IS CRACKED / REMOVED AND REPLACED RH STABILIZER UPPER SLIDING SEAL PER AMM.53-31-31
